# SDR IPXA09M57247

- Difficulty date: August 2, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C BULGING SKIN, EVIDENCE OF CORROSION UNDER SKIN PANEL, RT WING UPPER T/E NEAR STA XORS981.  REMOVED CORROSION IAW UPS EO MD11-5710-34766-A AND EA 011-5710-01-A1994.
